Generic subgroups of Aut 𝔹 n
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 1 (2002) no. 4, p. 851-868

We prove that for a parabolic subgroup Γ of Aut 𝔹 n the fixed points sets of all elements in Γ{ id 𝔹 n } are the same. This result, together with a deep study of the structure of subgroups of Aut 𝔹 n acting freely and properly discontinuously on 𝔹 n , entails a generalization of the so called weak Hurwitz’s theorem: namely that, given a complex manifold X covered by 𝔹 n and such that the group of deck transformations of the covering is “sufficiently generic”, then id X is isolated in Hol (X,X).

Classification:  32A10,  32A40,  32H15,  32A30
@article{ASNSP_2002_5_1_4_851_0,
     author = {De Fabritiis, Chiara},
     title = {Generic subgroups of Aut $\mathbb {B}^n$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 5, 1},
     number = {4},
     year = {2002},
     pages = {851-868},
     zbl = {pre02217022},
     mrnumber = {1991005},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2002_5_1_4_851_0}
}
de Fabritiis, Chiara. Generic subgroups of Aut $\mathbb {B}^n$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 1 (2002) no. 4, pp. 851-868. http://www.numdam.org/item/ASNSP_2002_5_1_4_851_0/

[1] M. Abate:, “Iteration theory of holomorphic maps on taut manifolds”, Mediterranean Press, Rende, Cosenza 1989. | MR 1098711 | Zbl 0747.32002

[2] M. Abate - J.-P. Vigué, Common fixed points in hyperbolic Riemann surfaces and convex domains, Proc. Amer. Math. Soc. 112 (1991), 503-512. | MR 1065938 | Zbl 0724.32012

[3] F. Bracci, Common fixed points of commuting holomorphic maps in the unit ball of n , Proc. Amer. Math. Soc. 127, 4, (1999), 1133-1141. | MR 1610920 | Zbl 0916.58006

[4] C. De Fabritiis, Commuting holomorphic functions and hyperbolic automorphisms, Proc. Amer. Math. Soc. 124 (1996), 3027-3037. | MR 1371120 | Zbl 0866.32004

[5] C. De Fabritiis - G. Gentili, On holomorphic maps which commute with hyperbolic automorphisms, Adv. Math. 144 (1999), 119-136. | MR 1695235 | Zbl 0976.32014

[6] C. De Fabritiis - A. Iannuzzi, Quotients of the unit ball of n by a free action of , Jour. d'Anal. Math. 85 (2001), 213-224. | MR 1869609 | Zbl 1008.32011

[7] H. M. Farkas - I. Kra, “Riemann Surfaces”, Springer, Berlin, 1980. | MR 583745 | Zbl 0475.30001

[8] T. Franzoni - E. Vesentini, “Holomorphic maps and invariant distances”, North-Holland, Amsterdam, 1980. | MR 563329 | Zbl 0447.46040

[9] M. H. Heins, A generalization of the Aumann-Carathéodory Starrheitssatz, Duke Math. J. 8 (1941), 312-316. | JFM 67.0283.02 | MR 4912

[10] A. Hurwitz, Über algebraische Gebilde mit eindeutingen Transformationen in sich, Math. Ann. 41 (1893), 403-442. | JFM 24.0380.02 | MR 1510753

[11] I. Kra, “Automorphic forms and Kleinian groups”, Beinjamin, New York, 1972. | MR 357775 | Zbl 0253.30015

[12] B. Maccluer, Iterates of holomorphic self-maps of the unit ball of n , Mich. Math. J. 30 (1983), 97-106. | MR 694933 | Zbl 0528.32019

[13] W. Rudin, “Function theory in the Unit Ball of n , Springer, Berlin 1980. | MR 601594 | Zbl 0495.32001